# SDR SWAA2012111509431

- Difficulty date: September 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 44,038 hours, 25,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER T/E PANEL SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP ON AFT SIDE OF TRANSVERSE BEAM.  REMOVED AND REPLACED ANGLE IAW SOPM.
